# SDR UPS02837911

- Difficulty date: March 7, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5616306171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 960 T-FITTING BETWEEN MAIN LANDING GEAR DOORS IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 5616306, AND SRM 51-1-20D.
